# SDR DALA2022050603169

- Difficulty date: May 4, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 89,015 hours, 40,466 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Faulty
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 673 DURING S/C FOUND SEAT ROW 23 THRU 26 EMERG LIGHT INOP. CORRECTIVE ACTION: RPLD F-2 FUSE AT POWER SUPPLY M10567. OPS TEST GOOD. REF B757 AMM 33-51-11. (8506485)
